# SDR CALA2021031000291

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 118,394 hours, 18,275 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ARRIVAL TO ACP BITE 24-20-00-810-801. AND RECORD YOUR FINDING. NEED TO CONNECT DRIVE AND INSPECT TERMINAL CONNECTIONS TO RIGHT IDG. RUN ENGINE AND CHECK FOR VOLTS AND FREQS. ALSO, CHECK FOR ADDITIONAL EICAS MSG. CARRIED BY ELB LOCKED LP . CONTACT TOMC WITH UPDATES UNLOCKED LP TO UPDATE BPCU SHOWS MSG''S "SERVICE IDG" "IDG/PRESSURE SW WIRING" "DISCONNECT TRIP" FAULTS. AUTO EVENT ON ELEC PAGE (P61) SHOWS "R GEN DRIVE" FAULT. SERVICED RIGHT IDG ADDED APPROX 1.5 PINTS. IDLE RUN #2 ENGINE IDG CKS NORMAL WITH 45 PERCENT LOAD FOR APPROX 5 MIN. SEE FIM TASK 24-20-00-810-804 PAGE 47. NEED TO PERFORM WIRING CHECKS PER FIM 24-20-00-810-804 PARA.BJ. SFOLM LEE D256A PIN C6 IS GOOD AND GND IS CONFIRMED ON PIN 10.PLEASE MEGG ER PIN 9 TO PIN 10 TO CK FOR INTERMITTENT SHORTS.SFOLM POZAS UPDATE TO FIM WIRING CHECKS,IF CONTINUITY FROM D10964 PIN 9 TO ACCOMPLISHED WIRING CHECKS PER FIM 24-2000-810-804 ITEM BJ. GOOD GCU M146  AND PIN 9 OF D10964; CHECKS GOOD. PIN 10 OF D10964 IS CONTINUITY BETWEEN PIN 9 AND 10 ON IDG. RANG BETWEEN PIN C6 ON A GOOD GROUND. MEGGERED BETWEEN PIN 9 AND 10 AND SHOOK WIRE BUNDLES IN AREA WITH NO DISCREPENCIES. NO PROBLEMS FOUND. NEXT STEPS OF FIM ARE TO REPLACE P5 PANEL AND IF CONTINUES REPLACE GCU. RE-CHECKED WIRING AND FOUND A SHORT TO GROUND ON PIN 9.FOUND W3538-003-18 AND W3538-301Y-18 WIRES MAKING CONTACT WITH BRACKET AT 7 O''CLOCK POSITION JUST AFT OF CONN D10964. 24-11-00-715-006. 20-10-13. NEED TO TEST RIGHT IDG OPERATION REF AMM REF WDM 24-11-21 PG1 SHT2,
